Jump to content

Search the Community

Showing results for tags 'Delayed withdrawals'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello everyone, I've been on 20mg of Lexapro for aprox 24 months now with no breaks. It's been great for me but since I'm leaving USA after living here for more than 15 years, and returning to my homeland of New Zealand, I decided to just quit taking my Meds and see how I handle life "drug free" so to say. I've seen my doctor a couple of times and she thought it was a great idea also. Two weeks ago I stopped taking them. I'd done all of my reaserch so knew what to expect. The first week of not taking them I felt no change at all. The beginning of the second week the insomnia, disturbing dre
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy